MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY, INC DBA RTI SURGICAL PIONEER SURGICAL STREAMLINE TL SET SCREW

PIONEER SURGICAL TECHNOLOGY, INC DBA RTI SURGICAL PIONEER SURGICAL STREAMLINE TL SET SCREW
Model Number 01-SETSCREW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant was returned and passed all inspection criteria.A device history review was completed and the implant was manufactured to the defined specifications.Inspections are still ongoing.
 
Event or Problem Description
During a revision surgery for an unrelated concern it was identified that posterior spinal rod locking set screws loosened.A locking set screw was replaced and the remaining locking set screws were tightened.

Brand Name
PIONEER SURGICAL STREAMLINE TL SET SCREW
Common Device Name
SET SCREW
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY, INC DBA RTI SURGICAL
375 river part circle
marquette 49855
MDR Report Key7898955
Report Number1833824-2018-00031
Device Sequence Number169920
Product Code NKB
UDI-Device Identifier00846468006143
UDI-Public(01)00846468006143(10)295261
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-SETSCREW
Device Catalogue NumberSAME
Device Lot Number295261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;